# SDR SWAA071177

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 69,795 hours, 66,264 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CLIP CORRODED AT BS 947, STR 25R.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
